I can't relate to the GERD but I can to the IBS.
Are the tender spots in your upper or lower belly? If its your lower belly then it could be IBS related. If upper, then it may be related to the GERD or to your change of meds. Have you been getting any IBS symptoms lately, such as diarrhea, constipation and bellyaches?
The bacteria that you probably would have been tested for are H. Pylori, which is mostly the bacteria that will cause stomach ulcers. It could be that your new med does not suit you. The Zantac helps to lessen the production of acid in the stomach and your new med I think is what is called a Proton Pump Inhibitor. Maybe you need something different.
If it does not improve, I would suggest that you go back to your doc so he can look at your belly and see whats going on.
You could also try Acidophilus Caps or live yoghurt to improve the bacteria in your gut. I have also looked at a few posts on this board from people who have had great success with GERD symptoms whilst using digestive enzymes. You could give it a try. Go by your health food store and have a chat with them.
Hope this helps and good luck.